# SDR MWEA99332

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015
- Condition: Cracked
- Location: Bs 154
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CRACK AT FS 154 BETWEEN LONGERON 27 AND 28 R.  MAINTENANCE TRIMMED OUT CORRODED SKIN AND REMOVED AND REPLACED DOUBLER.
